Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 63, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at May 26, 2015, 12:23 AM CDT for Iberville Parish, Pointe Coupee Parish, Louisiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 12:23 AM CDT (05:23 UTC)
- Expired
- May 26, 2015, 1:15 AM CDT
- In force
- 52 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Iberville Parish, LA, Pointe Coupee Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 10:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3112 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 16.2
The text
As transmitted, in the capitals the NWS used until 2016.
669
WUUS54 KLIX 260523
SVRLIX
LAC047-077-260615-
/O.NEW.KLIX.SV.W.0063.150526T0523Z-150526T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1223 AM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN IBERVILLE PARISH IN SOUTHEASTERN LOUISIANA...
SOUTHEASTERN POINTE COUPEE PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 115 AM CDT
* AT 1222 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ATCHAFALAYA NATIONAL
WILDLIFE REFUGE...OR 8 MILES SOUTHEAST OF KROTZ SPRINGS...AND
MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW ROADS...LIVONIA...MARINGOUIN...FORDOCHE...MORGANZA AND LOTTIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTHEASTERN
LOUISIANA.
LAT...LON 3076 9160 3073 9157 3073 9154 3074 9152
3067 9134 3065 9133 3065 9131 3051 9146
3051 9150 3049 9148 3039 9159 3041 9163
3044 9164 3048 9168 3048 9169 3050 9170
3050 9172
TIME...MOT...LOC 0522Z 209DEG 13KT 3045 9165
$$1 follow-up statement
413
WWUS54 KLIX 260553
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1253 AM CDT TUE MAY 26 2015
LAC047-260602-
/O.CAN.KLIX.SV.W.0063.000000T0000Z-150526T0615Z/
IBERVILLE LA-
1253 AM CDT TUE MAY 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN IBERVILLE PARISH
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3073 9157 3073 9154 3074 9152 3067 9134
3050 9153 3054 9163
TIME...MOT...LOC 0552Z 217DEG 18KT 3057 9157
$$
LAC077-260615-
/O.CON.KLIX.SV.W.0063.000000T0000Z-150526T0615Z/
POINTE COUPEE LA-
1253 AM CDT TUE MAY 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN POINTE COUPEE PARISH...
AT 1252 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER LIVONIA...OR 10 MILES
SOUTHWEST OF NEW ROADS...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
NEW ROADS...LIVONIA AND FORDOCHE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTHEASTERN
LOUISIANA.
LAT...LON 3073 9157 3073 9154 3074 9152 3067 9134
3050 9153 3054 9163
TIME...MOT...LOC 0552Z 217DEG 18KT 3057 9157
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 10:50 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 25, 10:50 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1050 PM CDT MON MAY 25 2015
.UPDATE...
A SQUALL LINE IS CURRENTLY RACING EAST ACROSS CENTRAL AND
SOUTHWEST LOUISIANA AT AROUND 45 MPH. THIS LINE SHOULD REACH THE
FAR WESTERN ZONES OF THE CWA IN THE NEXT HOUR OR 2 AND PROGRESS
EASTWARD. THE MAIN THREATS WILL BE STRONG AND DAMAGING WINDS ALONG
WITH TORRENTIAL RAINFALL AND ISOLATED TORNADOES. THUS A TORNADO
WATCH HAS BEEN ISSUED FOR THE ENTIRE CWA THRU 5AM.
&&
.PREV DISCUSSION... /ISSUED 338 PM CDT MON MAY 25 2015/
SHORT TERM...
A TROUGH CURRENTLY OVER THE SOUTHERN PLAINS WILL CONTINUE TO BRING
HIGHER THAN NORMAL RAIN CHANCES TO THE REGION THROUGH WEDNESDAY
BEFORE THE TROUGH AXIS FINALLY EXITS THE REGION.
INITIALLY...A ELONGATED AREA OF INCREASED VORTICITY STRETCHING
OVER THE EASTERN HALF OF THE FORECAST AREA WILL SERVE AS A FOCUS
FOR CONTINUED SHOWER AND THUNDERSTORM THROUGH THE EVENING HOURS
TODAY. HIGH PW VALUES OF AROUND 1.7 INCHES AND FAVORABLE LAPSE
RATES OF AROUND 7C/KM WILL ALLOW FOR CONTINUED TO CONVECTION
THROUGH THE EVENING HOURS. THE CONVECTIVE COVERAGE SHOULD BEGIN TO
WANE A BIT DURING THE EVENING HOURS WITH THE LOSS OF DAYTIME
HEATING AND LOWER CAPE VALUES.
HEADING INTO TOMORROW...ANOTHER SURGE OF INCREASED VORTICITY AND
OMEGA CURRENTLY OVER TEXAS WILL EJECT INTO THE LOWER
MISSISSIPPI VALLEY. THIS WILL BE THE MAIN AXIS OF THE PARENT
UPPER LEVEL TROUGH LIFTING OUT OF THE SOUTHERN PLAINS. WITH AMPLE
FORCING IN PLACE ALOFT...AND A SURGE OF DEEPER MOISTURE
TRANSLATING ALONG WITH THE TROUGH...EXPECT TO SEE NUMEROUS SHOWERS
AND THUNDERSTORMS DEVELOP THROUGH THE DAY. THE STRONGEST DYNAMICS
WILL REMAIN NORTH OF THE AREA...SO ORGANIZED DEEP CONVECTION WILL
BE LESS OF A CONCERN. HOWEVER...LOCALLY HEAVY DOWNPOURS...GUSTY
WINDS TO AROUND 40 MPH...AND FREQUENT LIGHTNING STRIKES WILL BE A
CONCERN WITH THE THUNDERSTORMS TOMORROW. THE HIGHEST PW VALUES
WILL PEAK AT AROUND 2 INCHES TOMORROW AFTERNOON AND EVENING...AND
SOME LOCALIZED STREET FLOODING ISSUES COULD DEVELOP. THE
CONVECTION WILL LINGER INTO THE OVERNIGHT HOURS...WITH THE TREND
OF HIGHER POPS TRANSLATING EAST TOWARD THE MISSISSIPPI COAST BY
DAYBREAK ON WEDNESDAY.
THE PARENT TROUGH WILL HAVE LIFTED TOWARD THE NORTHEAST ON
WEDNESDAY...BUT A LINGERING SHORTWAVE TROUGH AXIS AND SOME
INCREASED OMEGA WILL LINGER OVER THE FORECAST AREA ON WEDNESDAY.
OVERALL COVERAGE WILL BE LOWER ON WEDNESDAY...BUT SOME SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE.
POPS WILL BE HIGHEST IN THE AFTERNOON HOURS WHEN CAPE VALUES PEAK
AROUND 2000 J/KG AND PW VALUES REMAIN HIGH AT 1.8 INCHES. EXPECT
TO SEE SOME STRONGER THUNDERSTORMS IN THE AFTERNOON THAT COULD
PRODUCE GUSTY WINDS...LOCALLY HEAVY DOWNPOURS...AND FREQUENT
LIGHTNING. TEMPERATURES WILL BE SEASONABLY WARM THROUGH THE
FORECAST PERIOD WITH HIGHS IN THE MIDDLE TO UPPER 80S AND LOWS IN
THE UPPER 60S AND LOWER 70S.
LONG TERM...
HEADING INTO THE LATTER HALF OF THE WORKWEEK AND UPCOMING
WEEKEND...SOME WEAK SHORTWAVE RIDGING WILL DEVELOP OVER THE AREA.
PW VALUES WILL FALL FROM AROUND 1.7 INCHES ON THURSDAY TO 1.5
INCHES FOR THE UPCOMING WEEKEND. HOWEVER...THIS WILL BE A FAIRLY
DIRTY RIDGE...IN THAT AMPLE LOW LEVEL MOISTURE WILL REMAIN OVER
THE AREA AND THE MID- LEVEL CAP WILL REMAIN FAIRLY WEAK.
THUS...THE RISK OF SCATTERED DIURNALLY FORCED CONVECTION WILL
EXIST EACH DAY ONCE THE CONVECTIVE TEMPERATURE IN THE MIDDLE 80S
IS ACHIEVED. WITH THIS IN MIND...HAVE CHANCE POPS OF 30 TO 50
PERCENT IN THE FORECAST EACH AFTERNOON. POPS DROP TO 10 TO 20
PERCENT IN THE EVENING AND OVERNIGHT HOURS AS DAYTIME HEATING
WANES AND CAPE VALUES FALL FROM AROUND 1000-1500 J/KG TO UNDER 500
J/KG OVERNIGHT. TEMPERATURES WILL REMAIN VERY SUMMERLIKE WITH
HIGHS IN THE UPPER 80S AND LOWS IN THE LOWER 70S.
AVIATION...
MOST TERMINALS VFR...WITH A FEW SITES REPORTING OCCASIONAL CEILINGS
AROUND FL025. SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA
AND CARRYING VCTS WITH SHORT TERM AMENDMENTS AS APPROPRIATE. MOST
CONVECTION SHOULD DISSIPATE NEAR SUNSET...WITH VFR CONDITIONS FOR
MUCH OF THE OVERNIGHT HOURS. COULD SEE SOME MVFR CEILINGS AROUND
SUNRISE...WITH SHRA/TSRA EXPECTED TO BEGIN PERCOLATING BY MID-
MORNING. HI-RES ARW WOULD INDICATE THAT WE COULD ACTUALLY HAVE
CONVECTION IN THE AREA AROUND 09Z TUESDAY...ALTHOUGH OTHER SOLUTIONS
KEEP CONVECTION TO THE NORTH OF THE AREA. WILL MONITOR THIS FOR 00Z
TAF PACKAGE. 35
MARINE...
A FAIRLY STRONG AND PERSISTENT ONSHORE FLOW OF 15 TO 20 KNOTS WILL
LINGER THROUGH TOMORROW IN ADVANCE OF AN APPROACHING UPPER LEVEL
TROUGH. THESE EXERCISE CAUTION WINDS WILL ALSO KEEP SEAS ELEVATED
AT BETWEEN 3 AND 5 FEET IN THE OPEN GULF WATERS. MORE PROTECTED
AREAS WILL SEE WAVES OF 2 TO 4 FEET THROUGH TOMORROW. AS THE
TROUGH LIFTS OUT ON WEDNESDAY...AND THE SURFACE HIGH GAINS
STRENGTH OVER THE GULF...THE ONSHORE FLOW WILL FALL BACK TO AROUND
10 KNOTS OR LESS. SEAS WILL ALSO SUBSIDE BACK TO 3 FEET OR LESS.
THESE CONDITIONS WILL PERSIST THROUGH THE UPCOMING WEEKEND.
DECISION SUPPORT...
DSS CODE...GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING CONVECTION.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 71 84 70 87 / 50 70 60 60
BTR 73 85 71 87 / 60 70 60 60
ASD 73 85 72 86 / 50 70 60 60
MSY 75 86 74 86 / 50 70 60 60
GPT 74 84 74 84 / 50 70 70 60
PQL 72 84 71 85 / 50 70 60 60
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, May 25, 11:55 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1155 PM CDT MON MAY 25 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-261700- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1155 PM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A SQUALL LINE WILL RACE THROUGH THE FORECAST AREA BEGINNING SHORTLY AFTER MIDNIGHT IN THE BATON ROUGE AREA. THE LINE WILL IMPACT AREAS EAST OF THERE OVER THE NEXT FEW HOURS AFTER THAT. THE MAIN THREATS WILL BE DAMAGING WINDS...TORRENTIAL RAINFALL AND ISOLATED TORNADOES. A TORNADO WATCH IS IN EFFECT THROUGH 5 AM. A FLASH FLOOD WATCH IS ALSO IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS...SOME HAIL AND HEAVY RAINFALL. SCATTERED NON-SEVERE THUNDERSTORMS ARE THEN EXPECTED EACH DAY THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. PLEASE PASS ON ANY REPORTS OF SEVERE WEATHER OR FLOODING.
In the hours before
Special weather statement, May 25, 9:46 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
946 PM CDT MON MAY 25 2015
MSZ081-260415-
HARRISON-
946 PM CDT MON MAY 25 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN HARRISON COUNTY...
AT 946 PM CDT...A STRONG THUNDERSTORM WAS NEAR GULFPORT...MOVING
NORTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GULFPORT...BILOXI...LONG BEACH...SAUCIER...LYMAN AND GULFPORT
AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING NEAR THE COAST. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
LAT...LON 3037 8908 3036 8909 3036 8910 3033 8918
3032 8923 3044 8934 3053 8934 3065 8914
3039 8899
TIME...MOT...LOC 0246Z 147DEG 7KT 3034 8910
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:10 PM CDT | Special Marine Warning | LIX | 35 min | |
| May 25, 7:15 PM CDT | Special Marine Warning | LIX | 30 min | |
| May 25, 7:53 PM CDT | Special Marine Warning | LIX | 67 min | |
| May 25, 8:47 PM CDT | Special Marine Warning | LIX | 58 min | |
| May 25, 9:34 PM CDT | Special Marine Warning | LIX | 56 min | |
| May 25, 9:54 PM CDT | Special Marine Warning | LIX | 66 min | |
| May 25, 11:15 PM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 9 hr |
| May 25, 11:48 PM CDT | Special Marine Warning | LIX | 27 min | |
| May 25, 11:48 PM CDT | Special Marine Warning | LIX | 27 min | |
| May 26, 12:35 AM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 55 min |
| May 26, 12:48 AM CDT | Special Marine Warning | LIX | 42 min | |
| May 26, 1:08 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, West Feliciana | 52 min |
| May 26, 1:11 AM CDT | Tornado Warning | LIX | Jefferson | 34 min |
| May 26, 1:59 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa | 46 min |
| May 26, 2:06 AM CDT | Special Marine Warning | LIX | 54 min | |
| May 26, 2:45 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Saint Tammany, Tangipahoa, Washington | 45 min |
| May 26, 3:32 AM CDT | Special Marine Warning | LIX | 58 min | |
| May 26, 4:01 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 44 min |
| May 26, 4:18 AM CDT | Special Weather Statement | LIX | Jefferson, Lafourche | 87 min |
| May 26, 4:23 AM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Tammany | 37 min |
| May 26, 4:30 AM CDT | Special Marine Warning | LIX | 60 min | |
| May 26, 4:43 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 47 min |
| May 26, 4:55 AM CDT | Special Marine Warning | LIX | 2 hr | |
| May 26, 5:36 AM CDT | Special Marine Warning | LIX | 114 min | |
| May 26, 6:54 AM CDT | Special Marine Warning | LIX | 2 hr | |
| May 26, 7:31 AM CDT | Special Marine Warning | LIX | 89 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.